DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1797

Title: A generalized DFT for Abelian codes over Zm
Authors: Rajan, B S
Siddiqi, M U
Keywords: abelian codes
cyclic codes
self-dual codes
code parameters
Issue Date: 1994
Citation: Information Theory, IEEE Transactions on, 40(6), 2082 - 2090p.
Abstract: A generalized discrete Fourier transform defined over an appropriate extension ring is given that is suitable to characterize Abelian codes over residue class integer rings Zm. The characterization is in terms of generalized discrete Fourier transform components taking values from certain ideals of the extension ring. It is shown that the results known for cyclic codes over Zm, like the simple characterization of dual and self-dual codes and the nonexistence of self-dual codes for certain values of code parameters, extend to Abelian codes over Zm as well
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1797
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
rajangen1994.pdf126.32 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback